Solpadeine Plus Capsules
Safety
Can cause addiction. For three days use only. Always read the label.

Solpadeine Plus Capsules

32 Capsules 
£5.99
In Stock
Delivery information Product #0009075

Please note images are for illustration purposes and may differ from the product(s) you receive

Solpadeine Plus Capsules provides relief from migraine, headache, backache, rheumatic pain, period pain, toothache, neuralgia, sore throat and the fever, aches and pains of colds and flu. This medicine should not be taken for more than 3 days. If symptoms persist, please see your doctor.

Solpadeine Plus Capsules are the natural relief for headaches, migraines, dental/period pains, sciatica, lumbago and sprains. It can also provide a gentle therapy for colds and sort throats. It contains painkillers, paracetamol and codeine which all combine to relief the affected pain. Paracetamol also helps to reduce body temperature, making Solpadeine Plus everyone’s essential tablet with a dual purpose.

How to take Solpadeine Plus Capsules:

  • Adults, including the elderly and children 12 years and over: Take 2 capsules every 4 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 capsules in 24 hours.
  • Do not give to children under 12 years of age.
  • If symptoms persist consult your doctor.

Caution before taking Solpadeine Plus Soluble Capsules:

  • Do not take with any other paracetamol - containing products.
  • Do not take more than the stated dose and do not take every day for more than 3 days unless told to do so by your doctor.
  • Contains codeine: regular use for long periods of time may result in symptoms such as restlessness and irritability when you stop taking this medicine.
  • If you need to use this product all the time, see your doctor straight away.

Solpadeine Plus Tablets should not be taken if:

You are sensitive to paracetamol, codeine, caffeine or to any of the other ingredients.

Please see your doctor before you take Solpadeine Plus Tablets if:

  • You are taking metoclopramide or domperidone- used to treat nausea and vomiting.
  • You are taking colestyramine- used to treat high cholesterol.
  • You are taking medicines prescribed for depression (MAOIs).
  • You have severe liver or kidney disease.
  • You are taking anti-coagulants (drugs to thin the blood e.g. warfarin) and you need to take a painkiller on a daily basis over a long period. However, you can take occasional doses of Solpadeine Plus Tablets.
  • If your headaches become persistent, see your doctor.

If you are pregnant or breast feeding:

Please see your doctor before you take this medicine if you are pregnant. You can take Solpadeine Plus Tablets whilst breast feeding. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicines in pregnancy.

  • Do not use this medicine after the "Use by end of" date shown on the pack.
  • Keep all medicines out of the reach and sight of children.

Possible Side Effects from taking Solpadeine Plus Capsules?

Most people taking this medicine find they cause them no problems. Constipation, nausea, dizziness or drowsiness could occur. Occasionally some people may get allergic reactions, such as skin rash. In all the years paracetamol has been used there have been very rare reports of blood disorders, but these were not necessarily caused by paracetamol. These effects should go away once you stop taking the medicine. If you are concerned about these effects, or if this medicine affects you in any other way, stop taking it and talk to your doctor or pharmacist.

Each Solpadeine Plus Capsule contains:

Paracetamol 500 mg, Codeine Phosphate Hemihydrate 8 mg and Caffeine 30 mg. The capsules also contain: maize starch, soluble starch, potassium sorbate (E202), polyvidone, purified talc, magnesium stearate, microcrystalline cellulose, stearic acid.

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

Solpadeine Plus Capsules
 rated Solpadeine Plus Capsules as:
4.00 stars

0 out of 0 people found this useful. Yes No Report abuse
Solpadeine Plus Capsules
5.00 stars

This is the only thing that will help dull the pain of trigeminal neuralgia for me. The bonus being that it does not contain asprin for those allergic to it.

0 out of 0 people found this useful. Yes No Report abuse
View more reviews for Solpadeine Plus Capsules

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close